Revista Matemática Iberoamericana


Full-Text PDF (309 KB) | Metadata | Table of Contents | RMI summary
Volume 13, Issue 1, 1997, pp. 189–210
DOI: 10.4171/RMI/219

Published online: 1997-04-30

Checkerboards, Lipschitz functions and uniform rectifiability

Peter W. Jones[1], Nets Hawk Katz[2] and Ana Vargas[3]

(1) Yale University, New Haven, USA
(2) Edinburgh University, UK
(3) Universidad Autónoma de Madrid, Spain

No abstract available for this article.

No keywords available for this article.

Jones Peter, Katz Nets Hawk, Vargas Ana: Checkerboards, Lipschitz functions and uniform rectifiability. Rev. Mat. Iberoam. 13 (1997), 189-210. doi: 10.4171/RMI/219